# SDR ASAA2023071244002

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,686 hours, 1,935 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT. ATTEMPTED 2 STARTS. GROUNDED - YES. UPON ARRIVAL MX PERFORMED THREE SUCCESSFUL APU STARTS. ALL INDICATIONS NORMAL. SEE LOG PG 60630075 FOR MEL DEFERRAL.APU START AND OPS REF. AMM 49-11-00.
